# SDR A6WA201441166

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430353
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LE IS CHAFED 3 EA PLACES.  R & R UNSERVICEABLE INBD SECTION & INSTALLED NEW SERVICEABLE SECTION IAW REO 601R-57-52-004.
